MAUDE Adverse Event Report: SONOVA AG PHONAK; NAIDA P90-UP

SONOVA AG PHONAK; NAIDA P90-UP
Model Number 050-0818-P6
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Acoustic Trauma (1694)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Supporting medical report provided on 25.04.2022 suggests a possible acoustic trauma due to the patient having a narrow dynamic range and receiving too much sound output.The hearing aids could not be obtained for further analysis as the device is scrapped.The company is in the process of obtaining additional information on the case.
 
Event or Problem Description
On 19.05.2022 patient has been fitted with naida p90-up hearing aids on the 19.04.2022.Later in the evening the patient reported sudden loss of hearing and a constant ringing in the ears after making a phone call.Hearing aid provider has seen the patient on 20.04.2022 and referred to ent with a report of tinnitus and vertigo.On 21.04.2022 after an ent visit the patient has informed the provider that he was diagnosed with acoustic trauma.Supporting medical report provided.On 25.04.2022 suggests a possible acoustic trauma due to the patient having a narrow dynamic range and receiving too much sound output.Patient has been prescribed steroids and returned to using the hearing aids he had before the fitting of new naida p90-up.
 
Additional Manufacturer Narrative
22.06.2022 three attempts have been made to obtain further information from the customer.Production records of the device do not show any deviations in production process and quality tests.No further information could be obtained.This is the final report.22.06.2022 the hearing aids could not be obtained for further analysis.No corrective / preventive actions have been initiated.The risk file of the device includes risks related to the hazard of loud sound for the residual hearing of the patient.Similar events will be monitored for trends.

Brand Name
PHONAK
Common Device Name
NAIDA P90-UP
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key14464583
Report Number3005085999-2022-00006
Device Sequence Number4482772
Product Code OSM
UDI-Device Identifier07613389360110
UDI-Public07613389360110
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number050-0818-P6
Device Catalogue Number050-0818-P6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer04/21/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown